# SDR HEEA079194

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074305105
- Part serial: MR1014
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFLIGHT AMPLIFIER MALFUNCTIONED, ELEVATOR WOULD NOT STAY ON LINE.
